ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Cubicity of threshold graphs

Adiga, Abhijin (2009) Cubicity of threshold graphs. In: Discrete Mathematics, 309 (8). 2535 -2537.

[img] PDF
Article.pdf - Published Version
Restricted to Registered users only

Download (275Kb) | Request a copy
Official URL: http://dx.doi.org/10.1016/j.disc.2008.05.004

Abstract

We show that the cubicity of a connected threshold graph is equal to inverted right perpendicularlog(2) alpha inverted left perpendicular, where alpha is its independence number.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Keywords: Threshold graph;Cubicity;Independence number;Indifference graph.
Department/Centre: Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)
Date Deposited: 30 May 2009 06:57
Last Modified: 29 Feb 2012 07:21
URI: http://eprints.iisc.ernet.in/id/eprint/19916

Actions (login required)

View Item View Item